Sequential Approach Towards The Optimal Solution of Transportation Problem


Abstract views: 12 / PDF downloads: 7

Authors

  • Susanta Kumar Mohanta Department of Mathematics, Government College Sundargarh, Odisha, India.

Keywords:

Algorithmic complexity, Favorable matching, Perfect matching

Abstract

In the course of time several methods and algorithms has been developed to solve transportation problems for more specific variations of its formulation. These approaches do not always find the true optimal solution. Instead, they will often consistently find good solutions to the problems. These good solutions are typically considered to be good enough simply because they are the best that can be found in a reasonable amount of time. Therefore, optimization often takes the role of finding the best solution possible in a reasonable amount of time. The proposed sequential approach is studied using modified Egerv\'{a}ry Theorem with numerical examples and comparative study on its algorithmic complexity. This methods gives a true optimal solution to the transportation problem with reasonable short time.

Downloads

Published

15-12-2021

How to Cite

Susanta Kumar Mohanta. (2021). Sequential Approach Towards The Optimal Solution of Transportation Problem. International Journal of Mathematics And Its Applications, 9(4), 13–24. Retrieved from http://ijmaa.in/index.php/ijmaa/article/view/24

Issue

Section

Research Article